# SDR AWXA200600758

- Difficulty date: April 28, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 73,985 hours, 29,318 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bushing
- Condition: Missing
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE GIRT BAR ENGAGE CRANK ROD CONTACTS CAM DURING DOOR OPERATION AND THAT IT APPEARED TO BE MISSING A SPACER ON BUSHING AT THE R-1 DOOR.  MAINTENANCE INSTALLED MISSING BUSHING ON EMERGENCY BELL CRANK MECHANISM PER IPC 52-11-20.  OPERATIONAL CHECKS WERE GOOD.
